# SDR MASA200700898

- Difficulty date: December 17, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 25,707 hours, 21,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7179 IAD - LT FUSELAGE EXTERIOR EMERGENCY EXIT LIGHT INOP.  MX RELAMPED, OPS CK GOOD.
